# SDR A6WA2017112045440

- Difficulty date: November 19, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 36,765 hours, 34,831 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: 601R10226133
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLT SPOILER CENTER SPRING SEAL IS CRACKED.
